# SDR CA990927067

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: C6CFM121028
- Condition: Cracked
- Location: Rudder
- Part time: 13,265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A CRACK WAS FOUND IN THE PILOT'S RT RUDDER PEDAL. THE CRACK RAN FROM THE BOTTOM EDGE OF THE CASTING TO THE PIVOT BUSHING AND THEN TO THE UPPER FORWARD HI-SHEAR RIVET.
